I'm seem to be feeling dizzy, nausea, headaches and feeling weak and tired is this due to endo??

Sign up to HealthUnlocked!


Sign up with your E-mail

You may also like...

Reply

You need to sign up or log in to reply


6 Replies

  • Hi,

    I feel like this quite a lot, and I think the weakness/fatigue is (for me at least) endo related. If I'm in a lot of pain I do feel dizzy a lot, and I think the stronger painkillers (codeine or now tramadol) give me headaches (as well as when I was on microgynon). I get nauseous when in lots of pain, though not sure if that's the pain or painkillers, but when I was on cerazette or microgynon I felt very very nauseous all the time - just switched pills so crossing fingers this time I'll be ok - so if you are on any hormonal treatments, nausea seems to be a common side effect.
    These are just my personal experiences, but I hope it can help you.
    A :)
  • Hi thanks for you reply. I'm on microgynon and when I start it after the 7 day break I get really made headaches. But lately I'm having trouble getting out of bed I just feel light headed. I just took me dog for a walk and no felt like I could sleep for an hour or so but I can't as I have my two year old to look after. It seems to becoming pain as I use to be quite active but now the little things take it out of me. It must sound lazy :(
  • I'm sorry it's affecting you so badly - you can go see your GP and ask to change pills if you think they are causing many of your symptoms - everyone is different but I found the microgynon (without breaks) worse than the endo - but I only lasted 12 days on it before giving up. I empathise with your fatigue, as I am constantly tired, even though I get what most people would consider to be plenty of sleep, and it's so hard to explain to people that I'm not being lazy, but getting to my 9am uni lecture and then staying awake through it is a genuine challenge even though I got an early night last night... I think fatigue is so hard to understand unless you experience it yourself... Hope you feel better soon A :)
  • i believe that your symptoms are. i used to get like this without pain just before my period. immediately before the pain would pounce on me and knock me for six.
    i had my brain scanned due to headaches and dizziness years before i was diagnosed with endo. at the time i didn't relate it to my cycle but as symptoms became worse it became obvious that they were.
    i also have low blood pressure (due to endo?) which makes me dizzy and at times the fatigue is overwhelming. not great when trying to keep down a full time job.
    i do practice an endo diet and have found relief but that is not to say that i don't get symptomatic - some months i wonder why i bother even trying as it seems worse than ever.
    sorry i can't be more help but yes, they are my symptoms too.
  • I suffer from terrible nausea, diarrhoea and can faint especially around ovulation and a few days before the pain starts. I no longer bother with medical intervention and see a herbalist who has managed to control most of my symptoms except for the pain. I have also found diet can massively improve these feelings. Although I write this from bed feeling very sick due to my period being very overdue (last period was in September). I totally sympathise with your symptoms. X
  • I don't know why but I go to bed tired roll over tired then get up tired.Most of the times I don't feel good.My head hurt on one side I feel nausiated an weak most of the time I don't feel like it but I make myself get out of bed because it an old saying the the bed take your strength an I can't afford the little I have be taken away.. I'm a 54 yr old female with diabetes which I take a half of pill for. I have Thyroids chronic back pain Anemic for which I take iron pills an last every since I had my first daughter I had problem going to bathroom doing #2 on a good note maybe once or twice a month. I've taken test but no findings of anything wrong. Can anyone share anything with me. Thank You

Reply

You need to sign up or log in to reply